Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Small reddish dots with swelling on the lower legs after sitting for a long time. Suffering from sjogren's syndrome. Remedy?

I get tiny red dots (I think petechia ) on my lower legs when I either sit for too long (like at a concert or on an airplane) or stand in one place for too long. My legs also get extremely swollen when this happens (sometimes it will feel like my legs could pop if I had a a balloon). I have sjogrens (very dry eyes ,mouth and very diminished ability to taste or smell. The red dot thing is weird and want to know if I should be worried. It always goes away after a few days and it is always as a result of sitting or standing in one place for prolonged period of time.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Dear sir/madam

The main treatment for sjogrens syndrome must be
Targetted as
1. Increased production of saliva
2.addressing specific symptoms
3. Treat symptoms regarding systems like fever

Drugs such as pilocarpine and cevimeline can increase the production of saliva, and sometimes tears. Side effects may include sweating, abdominal pain, flushing and increased urination
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor